Autors: Dimitrov, S. I.
Title: The quaternary Piatetski-Shapiro inequality with one prime of the form p=x^2+y^2+1
Keywords: Diophantine inequality, Exponential sum, Bombieri -- Vinogradov type result, Primes.

Abstract: In this paper we show that, for any fixed 10 the diophantine inequality |p_1^c+p_2^c+p_3^c+p_4^c-N|<ε has a solution in prime numbers p_1, p_2, p_3, p_4, such that p_1=x^2 + y^2 +1.

References

    Issue

    , vol. 62, issue 2, pp. 170 -- 191, 2022, Lithuania, Lith. Math. J., DOI https://link.springer.com/article/10.1007/s10986-022-09554-z

    Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus и Web of Science